Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Squeezing feeling on lungs, coughing due to sneezing. Feeling better after taking medication. Any ideas?

my chest feels funny, theres a squeezing feeling on my lungs and when I go out in the cold air or exercise my lungs tighten and have an uncomfortable feeling. i keep coughing due to the squeezing, like an empty dry clearing the throat type of cough. A nurse said that it could be allergies although i have never had any and after I took reactin extra strength it felt a bit better and then came back again after a few hours. I have never had a case of asthma either. I'm only in my 40s and my body checkup last week showed everything as normal. what is wrong with me?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sounds like you have cough variant asthma which can develop later in life. The symptoms are many times brought out by exposure to cold air, wind dust etc. You need to see your GP or a Pulm Doc...and try an inhaler such as Advair or Symbicort.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor